# SDR QMLA2012011012006

- Difficulty date: January 10, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N217LN
- Make and model: Bolkms BK117B2
- Aircraft serial: 7042
- Aircraft time: 10,159 hours, 35,703 cycles
- Engine: Lyc LTS101*
- Engine time: 8,833 hours, 22,470 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Condition: Worn
- Location: Governor
- Component: Governor
- Component part number: 430121204
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING TROUBLESHOOTING OF NR 2 ENGINE OVERSPEED, FOUND ENGINE POWER TURBINE GOVERNOR FAILED DUE TO SHAFT BEARING WORN COMPLETELY OUT.
